| Model Number |
AFAPRO28 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
07/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a cryoablation procedure, during ablation of the right inferior pulmonary vein, phrenic nerve palsy occurred.The procedure was aborted and the patient was under general anesthesia.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the patient files were returned and analyzed.The patient file showed 3 applications were performed with catheter afapro28 / 23126-022.The patient file did not show any system notices on the reported date of the event.In conclusion, the reported clinical issue (phrenic nerve palsy) occurred during the procedure.There is no indication of a relation of the adverse event to the performance and malfunction of the product.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.